# SDR HALA2011032900131

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 73,208 hours, 31,767 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - CONFIGURATION LIGHT ILLUMINATED  EICAS MESSAGE GEAR NOT DOWN DISPLAYED APL INFLIGHT ABOVE 800' NOT IN LDG CONFIGURATION.  T/S IAW FIM 31-51-00/101, FIG 109A LT RADIO ALTIMETER CHECKED OK, CTR FSPM CHECKED OK.  RAN WIRE TO AND FROM LANDING CONFIGURATION MODULE WITH NO DEFECTS.  SYS OK FOR SERVICE.
